MathSciNet Relay Station
MathSciNet bibliographic data
MR818062 (87i:32033) 32G15 (58F15 58F17)
Veech, William A. Dynamics over Teichmüller space. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 1, 103–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement